# SDR DALA2024071807236

- Difficulty date: July 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 46,263 hours, 32,477 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Coax
- Condition: Loose
- Location: Main Display
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

SHIP 9554 -ATO- THE FLIGHT CREW ABORTED THE TAKEOFF AT 130 KTS DUE TO THE #1 PRIMARY FLIGHT DISPLAY AND MULTI-FUNCTIONAL DISPLAY BLANKING OUT. CORRECTIVE ACTION: MAINTENANCE FOUND 2 EACH COAX CABLES LOOSE ON VIA #1 SPLITTERS AND REPLACED BOTH DISPLAY UNITS. (LP #6196222)
